MathSciNet Relay Station
MathSciNet bibliographic data
MR2130500 46A45 (46B45)
Şengönül, Mehmet; Başar, Feyzi Some new Cesàro sequence spaces of non-absolute type which include the spaces $c_0$ and $c$. Soochow J. Math. 31 (2005), no. 1, 107–119.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement